# SDR QXEA0200593

- Difficulty date: April 4, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REFERENCE HORIZON AIR EA 2-57-158 RIGHT HAND FRONT SPAR UPPER FLANGE DAMAGE.
